Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Homeopath   »  

Taking homoeopathic treatment for constipation and fever. Is it safe to take crocin syrup?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
hi baby undergoing treatment for constipation and fever with it okay to add crocin syrup to the regimen?
he has started solid feed 20 days back 2 times a day with rice or wheat or XXXXXXX or ragi all started at separate times....last 4 days was ragi..everytime it was mixed with XXXXXXX to taste...breast milk was continuing. stools became hard and sticky....cries with pain and defecates..fever is 101...under treatment from last 1 day, now little fine.
Posted Tue, 23 Oct 2012 in Homeopathy
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

Yes, you can give him Crocin syrup while he is on homeopathic treatment for constipation.

Most of the medications specially in Homeopathy given for constipation are inert and do not react with any of the allopathic medications.

Its very common for an infant to have constipation while he is being weaned to the solid foods. Do not worry, continue the treatment.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor